# SDR SIMA20140104004

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 34,411 hours, 32,274 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING STICK PUSHER TEST WE RECEIVED SPS 1 - 2 INOPERATIVE WARNINGS & STICK PUSHER FAIL CAUTION.  TRIED 4 UNSUCCESSFUL ATTEMPTS.  TROUBLESHOOT IAW FIM TASK 27-36-00-810-808-A & FOUND TO BE A TRANSITORY CONDITION.  SYS OPERATIONS CHECKED GOOD IAW AMM 27-36-00.
